# SDR SWAA2025063073730

- Difficulty date: May 21, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 57,600 hours, 34,721 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Angle
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR ANGLE LOCATED ON IRSS 148 AT MAIN LANDING GEAR AREA AT LT WING 2025-335508 <[01].  REPLACED REAR SPAR ANGLE LOCATED ON IRSS 148 AT MAIN LANDING GEAR AREA AT LT WING IAW B727-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 115A2000 SHEET 21 REV -.  MATERIAL USED: ALODINE P/N: 594418 PO: 2025-103212/001; PRIMER P/N: 10P4-2+EC-117S PO: 2025-148089/001.  TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N: A23352980 DUE DATE: 17 - FEB - 26.; [02] REPLACED REAR SPAR ANGLE LOCATED ON IRSS 148 AT MAIN LANDING GEAR AREA AT LT WING IAW B727-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 115A2000 SHEET 21 REV -.  MATERIAL USED: ALODINE P/N: 594418 PO: 2025-103212/001; PRIMER P/N: 10P4-2+EC-117S PO: 2025-148089/001.  TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N: A23352980 DUE DATE: 17 - FEB - 26.
